International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 4, Pages 239-244
On the equation
Mathematical Institute, UNAM, Ap. Postal 61-3 (Xangari), CP 58 089 Morelia, Michoacán, Mexico
Received 1 December 1999; Revised 15 January 2000
Copyright © 2002 Florian Luca. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We find all positive integer solutions of
with and coprime and .